# SDR AALA20141021006

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 1,431 hours, 899 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP, LG DOORS DID NOT CLOSE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LG SAFETY VLV 49GA & RELAY 53GA.  SYS GND CHECKED NORMAL, OPERATIONS CLOSED.
